数学学院2018年1-2月SCI论文收录

发布人:公共服务部-刘兰娜 发布日期:2018-09-11
1 Cai J, Ouyang M, Kang K, Song X: Bayesian Diagnostics of Hidden Markov Structural Equation Models with Missing Data. Multivar Behav Res 2018, 53:151-171.
2 Cai Y, Kang Y, Banerjee M, Wang W: Complex Dynamics of a host parasite model with both horizontal and vertical transmissions in a spatial heterogeneous environment. Nonlinear Anal-Real 2018, 40:444-465.
3 Cen X, Llibre J, Zhang M: Periodic solutions and their stability of some higher-order positively homogenous differential equations. Chaos Soliton Fract 2018, 106:285-288.
4 Chen B, Yang X: Compact Kahler manifolds homotopic to negatively curved Riemannian manifolds. Math Ann 2018, 370:1477-1489.
5 Chen Q, Liu L: THE ARC METRIC ON TEICHMULLER SPACES OF SURFACES OF INFINITE TYPE WITH BOUNDARY. Osaka J Math 2018, 55:1-38.
6 Fan J, Samet B, Zhou Y: UNIFORM REGULARITY FOR A MATHEMATICAL MODEL IN SUPERFLUIDITY. Electron J Differ Eq 2018.
7 Ge H, Jiang W: Yamabe equations on infinite graphs. J Math Anal Appl 2018, 460:885-890.
8 Grafakos L, He D, Honzik P: Rough bilinear singular integrals. Adv Math 2018, 326:54-78.
9 Gu X, Huang T, Yin G, Carpentieri B, Wen C, Du L: Restarted Hessenberg method for solving shifted nonsymmetric linear systems. J Comput Appl Math 2018, 331:166-177.
10 Haq F, Shah K, Rahman GU, Li Y, Shahzad M: Computational Analysis of Complex Population Dynamical Model with Arbitrary Order. Complexity 2018.
11 Hu C, Yang S: Multi-point codes over Kummer extensions. Design Code Cryptogr 2018, 86:211-230.
12 Jiang J, Zhou T: Resource control of epidemic spreading through a multilayer network. Sci Rep-Uk 2018, 8.
13 Lei H, Liu H, Magnant C, Shi Y: Total rainbow connection of digraphs. Discrete Appl Math 2018, 236:288-305.
14 Li Q, Gao X, Massam H: Approximate Bayesian estimation in large coloured graphical Gaussian models. Can J Stat 2018, 46:176-203.
15 Li S, Wei J, Chan H, Helvie MA, Roubidoux MA, Lu Y, Zhou C, Hadjiiski LM, Samala RK: Computer-aided assessment of breast density: comparison of supervised deep learning and feature-based statistical learning. Phys Med Biol 2018, 63.
16 Li Y, Shang K, Huang Z: Low Tucker rank tensor recovery via ADMM based on exact and inexact iteratively reweighted algorithms. J Comput Appl Math 2018, 331:64-81.
17 Lin B, Yin Z: The Cauchy problem for a generalized Camassa-Holm equation with the velocity potential. Appl Anal 2018, 97:354-367.
18 Lyu S, Chen Y, Fan E: Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles. Nucl Phys B 2018, 926:639-670.
19 Ma L: Existence of the solutions of a reaction cross-diffusion model for two species. Appl Math Lett 2018, 79:118-122.
20 Mi Y, Gao J: Long-time behavior of solution for the compressible Navier-Stokes-Maxwell equations in R-3. Math Method Appl Sci 2018, 41:1424-1438.
21 Niu J, Lemme A, He J, Li H, Xie S, Liu Y, Yang H, Figueiredo-Silva C, Tian L: Assessing the bioavailability of the Novel Met-Met product (AQUAVI (R) Met-Met) compared to DL-methionine (DL-Met) in white shrimp (Litopenaeus vannamei). Aquaculture 2018, 484:322-332.
22 Sun Z, Guo J, Zhang X: Maximum Principle for Markov Regime-Switching Forward-Backward Stochastic Control System with Jumps and Relation to Dynamic Programming. J Optimiz Theory App 2018, 176:319-350.
23 Tao Q, Yang Y, Gao J: A free boundary problem for planar compressible Hall-magnetohydrodynamic equations. Z Angew Math Phys 2018, 69.
24 Wu X, Xu S, Zhao Y: Gaussian Unitary Ensemble with Boundary Spectrum Singularity and sigma-Form of the Painleve II Equation. Stud Appl Math 2018, 140:221-251.
25 Yang Y, Kou KI, Zou C: Edge detection methods based on modified differential phase congruency of monogenic signal. Multidim Syst Sign P 2018, 29:339-359.
26 Yin Z, Wei Y: Recurrence and topological entropy of translation operators. J Math Anal Appl 2018, 460:203-215.
27 Zhai X, Yin Z: On the well-posedness of 3-D inhomogeneous incompressible Navier-Stokes equations with variable viscosity. J Differ Equations 2018, 264:2407-2447.
28 Zhan Y, Zhan Y, Dai S: Is a low FODMAP. diet beneficial for patients with inflammatory bowel disease? A meta-analysis and systematic review. Clin Nutr 2018, 37:123-129.
29 Zhang H, Zhu X: Lipschitz continuity of harmonic maps between Alexandrov spaces. Invent Math 2018, 211:863-934.
30 Zhu W, Zhao J: Existence and regularizing rate estimates of solutions to the 3-D generalized micropolar system in Fourier-Besov spaces. Math Method Appl Sci 2018, 41:1703-1722.